# SDR 01FDEA00906

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 36,483 hours, 25,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 345 CHANNEL CRACKED ON LEFT WING BS 425, WL 357.  R&R CHANNEL PER SRM 51-30-2
